High order discrete approximations to Mayer's problems for linear systems

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01848630
Contributor : Alain Pietrus <>
Submitted on : Tuesday, July 24, 2018 - 11:48:51 PM
Last modification on : Wednesday, July 25, 2018 - 1:20:53 AM

Identifiers

  • HAL Id : hal-01848630, version 1

Collections

Citation

Alain Pietrus, Teresa Scarinci, Vladimir M. Veliov. High order discrete approximations to Mayer's problems for linear systems. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2018, 56 (1), pp.102-119. 〈hal-01848630〉

Share

Metrics

Record views

41